# SDR I5PA2024010388801

- Difficulty date: January 3, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,326 hours, 25,609 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 2453
- Condition: Inoperative
- Location: Rh Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.). ESI - RH FUEL QTY IND INOP ON FUEL PANEL. REPLACED RH LOAD SELECT INDICATOR PER AMM 28-41-06. OPS CHECK OK.
